# SDR DALA2016060404445

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1400-1420 STR 29 RT HAS CORROSION AT SPLITAND BOTH LEGS EXTENDING BACK.  REMOVED CORROSION ON AFT CARGO BS 1400-1420 STRINGER 29RT IAW SRM 51-10-2 DIM 2" X 1" AREA WITH ORIGINAL THICKNESS, .140 MATERIAL LOSS, .070 MATERIAL REMAINING .070.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  R & R STR SECTION FROM 1390 TO 1460, PN 146N3110-183, PO 666DN-00325 IAW SRM 51-40-02 & DWG 146N3305, REV A INSTALLED STR 29R IAW DWG 146N3305, REV A.
